MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X26MM, 7-14MM

GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X26MM, 7-14MM
Model Number 193.102
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.Additional information provided that a fall that the patient experience between the initial surgery and a post-operative follow up may have cause or contributed to the migration.However, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a rise cage has migrated posteriorly 1 year post operatively.

Brand Name
RISE
Common Device Name
RISE SPACER, 10X26MM, 7-14MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14985938
Report Number3004142400-2022-00110
Device Sequence Number13849083
Product Code MAX
UDI-Device Identifier00889095213515
UDI-Public00889095213515
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown